Addiction: Substance Abuse Community
detox
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

detox

I have on oxy for many years due to my pancreas. I still have problems with it but want off oxycontin. I dont have pain every day anymore. I am droping 10 mg every week. I am on 30 durning the day and 20 at night. I dont know what to do when I get to 10 mg. I will cut off and how do I handle the vomiting. I vomit blood because I also have hital hernia. Need help any advice? I already take vomiting meds and they dont help my pancreas.
4 Comments Post a Comment
Blank
4804873_tn?1360166137
Hi there,
I'm not a medical professional, but with you vomiting blood, I would go tell your doctor you want to come off the oxy and get his/her advice and assistance and go from there.  Is that an option for you?  

Good luck.  Keep posting, I'm sure others with more info will chime in.  :)
Blank
480448_tn?1426952138
With your medical history, you definitely want to taper under the supervision and guidance of your doctor, and I agree that you need to let your doc know asap about the vomiting of blood.

Good luck to you!
Blank
4113881_tn?1415853876
Im not sure I understand your question. Are you vomiting because of your hernia or because of the pain medication?  Either way...vomiting blood is a serious issue that needs to be addressed by your doctor...not an internet forum.

In terms of the Oxy...your dose isnt that high so you should be fine coming off it once you formulate a good plan with your doc. Wish you the best.
Blank
Avatar_n_tn
Thank you for responding to my question. I have chronic Pancreas problems. I have been on oxy for five years. I am now down to 20 mg at night and 30 during day. My question is when I wean off completely will I still vomit because I did do a slow taper off. When I vomit sometimes I vomit blood,. I am frequently hospitalized. I have been out for two month almost. I am doing good now. but at the last 10 mg. How bad will the withdrawl (withdrawal) be since I was on for many years?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
10720611_tn?1417365177
Blank
NeverAgain127
4522800_tn?1405696702
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_m_tn
Blank
weaver71
Other
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
Krissy_123
Canada, AB